MathSciNet Relay Station
MathSciNet bibliographic data
MR1204837 57N10
Scharlemann, Martin; Thompson, Abigail Heegaard splittings of $({\rm surface})\times I$ are standard. Math. Ann. 295 (1993), no. 3, 549–564.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement